4dogday's blog

Joint Aches without taking flagyl yet

Submitted by 4dogday on Mon, 2008-07-28 01:14

I increased my Biaxin again a few days ago, only by 62.5 mg twice a day.  I was ok for a few days, but then I had reactions of increased inflammation causing sinus discomfort and other problems.  I felt flu-like symptoms last night, but then instead of getting my usual fibromyalgia symptoms, I skipped that and went straight to very achy joints, fingers and knees especially, and some lower back.

This is weird, because the aching joints might occur a little if my fibro gets really bad (which now only seems to happen as a reaction, but used to be pretty standard for me at one time) but not without really bad symptoms of fibro (sore muscles) first.  Also it is weird because it is worse now than it usually is even with fibro symptoms. 

Increasing Biaxin Slowly & General Progress Report

Submitted by 4dogday on Sun, 2008-07-06 10:24

I added 125 mg (62.5 mg 2 x a day) Biaxin to my CAP  in order to eventually increase to 500 mg 2x a day and then to add flagyl or tini.  I was hoping for no reaction since it is such a small amount, but unbelievably (and predictably based on my previous experiences) by day 2, I was having extremely sore muscles (my typical old fibromyalgia symptoms) which I haven't had so badly in a good while, but which seem to usually occur after increasing dosage.  Then I usually get diarrhea and then mild to medium flu symptoms, which hasn't happened yet, but I am both resigned and not worried about it now.  In fact, I'd worry if it didn't happen!  If I increase faster than this, I get the "flu" even worse, so this is why I increase very slowly. 

Miserable & worried. Heat Shock Protein or Die Off or Both? Sudden "flu" symptoms & inflammation after several good months.

Submitted by 4dogday on Mon, 2008-06-16 11:02
I would sure appreciate it if anybody out there further along into treatment could give me some rational for my oddly timed symptoms and inflammation.  I’m excessively and unusually miserable (flu like) all of a sudden after several months of no symptoms.  I finally am assuming  die off but confused why now suddenly out of the blue, and why so much inflammation?  Is there anything I should or can do about the inflammation?  Why are there red inflamed areas at my temples? I've been on doxy and 250 mg Biaxin 2

Doc has me stuck; I'm home to many bugs; Clue to Itching Feet?

Submitted by 4dogday on Thu, 2008-05-22 01:11

I just felt a little update was in order, so here it is. 

I am way too wordy.  (If you like lots of details, read past this paragraph.  Otherwise, read the shortened version in this paragraph, which I just wrote  in about 20 seconds! ) Shortened version:  Feeling better; may need to get meds on my own to continue protocol or convince my doc to change his mind;  test results back; my body is home to many bugs; can evening primrose oil or quercitine cause itching? I started them yesterday and itching started and is getting worse! 

I'm so proud of myself, I actually can be brief!  Now for the long version, which I probably wrote more just for my own journaling than for any other reason, but you're welcome to keep reading if you'd like.

Still feeling sick. Any remedies or just tough it out?

Submitted by 4dogday on Fri, 2008-04-18 11:19

Well, after 3 days of feeling like I have the flu, with each new day a little better, I thought I'd be ok now, but instead I'm really sick again.  My main symptoms are that my intestines (and stomach) are causing nausea and my skin is showing an allergic reaction because it is showing moving patches of red areas that itch.  If I push in on my stomach area, it dramatically increases the nausea.  I feel very tired and weak, but mostly I can tell it is coming from my bowels. 

Update and Question: Titers as a tool to determine stopping abx?

Submitted by 4dogday on Mon, 2008-04-14 15:28

Just a quick update since I've not posted in awhile.  I increased my Biaxin dose to what I believe (from what you all have told me) is an effective dosage, that is, 250 mg x 2 daily.  I did this a little over a month ago.  I felt no effects for awhile.  Then, these last two weeks, I have been feeling very groggy (sleepy) and taking a long nap in the daytime sometimes.  I felt less energetic, more discomfort in my muscles (fibromyalgia) and wondered, AGAIN, what is wrong?  Are my meds loosing power?  Am I sliding backwards? 

More Symptoms of Die Off or Just a Set Back?

Submitted by 4dogday on Sat, 2008-01-26 21:44

Well, I added half a Biaxin (125 mg) in the evening without too many symptoms and was contemplating adding the rest to get my dosage up to 250 mg twice a day, as you all recommended.  I keep stalling because we are in the midst of trying to be approved for adopting an older child, and I don't want to be sick when I'm trying to do the necessary tasks. 

First Blog, Need advice on Biaxin dosage and ABx usage in general.

Submitted by 4dogday on Thu, 2007-12-27 21:39

This is my first blog, although I've posted questions here and there in the past.  I was going to wait until I could do kind of an introduction first, but I'll never get around to doing this in an organized manner, so I might as well start.  You can see my basics in my signature, and who knows, maybe I'll be lucky enough to need to write a story of recovery someday, where I can be as organized as I want.